MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO DUAL TRIGGER ROTARY HANDPIECE; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

STRYKER INSTRUMENTS-KALAMAZOO DUAL TRIGGER ROTARY HANDPIECE; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Catalog Number 6205000000
Medical Device Problem Code Device Remains Activated (1525)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055.  reported events - 3 events were reported for this quarter.Product return status - 3 devices were received for evaluation.Evaluation status - 1 reported event was confirmed during testing.- 1 device was found to be affected by third party modifications to the e-box.2 device evaluations are in progress.Additional information - 3 devices were not labeled for single-use.3 devices were not reprocessed and reused.
 
Event or Problem Description
This report summarizes 3 malfunction events in which the device had run-on.3 events had no patient involvement; no patient impact.
 
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055.Supplemental rationale corrected data: 3 total events were initially reported.2 previously reported events are included in this follow-up record.  product return status 2 devices were received.  evaluation status confirmed 1 reported event was confirmed during testing.- 1 device was found to be affected by an e-box failure.In progress 1 device evaluation is in progress.  additional information 3 devices were not labeled for single-use.3 devices were not reprocessed and reused.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: 3 total events were initially reported.3 previously reported events are included in this follow-up record.  product return status 3 devices were received.  event confirmation status 2 reported events were confirmed; the cause traced to component failure.1 device evaluation is still in progress.Evaluation results 2 devices were found to be affected by electrical component problem.
 
Event or Problem Description

Brand Name
DUAL TRIGGER ROTARY HANDPIECE
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8013872
Report Number0001811755-2018-01833
Device Sequence Number16486045
Product Code HWE
UDI-Device Identifier07613154392698
UDI-Public07613154392698
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized3
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number6205000000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/02/2018
Supplement Date Received by Manufacturer06/02/2018
06/02/2018
Initial Report FDA Received Date10/29/2018
Supplement Report FDA Received Date01/31/2019
04/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1